Scientific article
Open access

Long bone deformity correction and bone lengthening procedures

Published inJournal of Children's Orthopaedics, vol. 10, no. 6, p. 469-470
Publication date2016
Citation (ISO format)
LASCOMBES, Pierre François Marie, OMEROGLU, Hakan. Long bone deformity correction and bone lengthening procedures. In: Journal of Children’s Orthopaedics, 2016, vol. 10, n° 6, p. 469–470. doi: 10.1007/s11832-016-0796-7
Main files (1)
Article (Published version)
ISSN of the journal1863-2521

Technical informations

Creation09/15/2017 3:19:00 PM
First validation09/15/2017 3:19:00 PM
Update time03/15/2023 2:00:53 AM
Status update03/15/2023 2:00:52 AM
Last indexation01/17/2024 12:40:15 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack